Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 71, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 7, 2010, 7:00 PM CDT for Marinette County, Wisconsin. It was in force for 60 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2010, 7:00 PM CDT (00:00 UTC)
- Expired
- Aug 7, 2010, 8:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Marinette County, WI
The radar
The Green Bay radar (KGRB), 81 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 7:20 PM CDT | TSTM WND GST 40 | Middle Inlet, WI | VERY HEAVY RAIN--CARS PULLED OFF THE HIGHWAY. |
| Aug 7, 7:52 PM CDT | TSTM WND DMG | 2 Nnw Porterfield, WI | THREE LARGE TREES UPROOTED. REPORT VIA COUNTY SHERIFF. |
| Aug 7, 7:55 PM CDT | TSTM WND DMG | Porterfield, WI | TREES DOWN ON A HOUSE. REPORT VIA COUNTY SHERIFF. |
| Aug 7, 8:05 PM CDT | HAIL 1 | 3 Ene Harmony, WI | ALSO, WIND BLEW DOWN A LARGE BLUE SPRUCE ONTO A TAVERN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1129 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
723
WUUS53 KGRB 080000
SVRGRB
WIC075-080100-
/O.NEW.KGRB.SV.W.0071.100808T0000Z-100808T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
700 PM CDT SAT AUG 7 2010
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MARINETTE COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 800 PM CDT
* AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WAUSAUKEE...OR 25 MILES NORTHWEST OF MENOMINEE...AND MOVING
SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAUSAUKEE...CRIVITZ...MIDDLE INLET...LOOMIS...PORTERFIELD AND
HARMONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4503 8777 4534 8818 4542 8803 4524 8771
4521 8772 4520 8773 4518 8773 4515 8767
4512 8766
TIME...MOT...LOC 0000Z 313DEG 22KT 4534 8803
WIND...HAIL 60MPH 1.00IN
$$
MPC2 follow-up statements
711
WWUS53 KGRB 080018
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
718 PM CDT SAT AUG 7 2010
WIC075-080100-
/O.CON.KGRB.SV.W.0071.000000T0000Z-100808T0100Z/
MARINETTE WI-
718 PM CDT SAT AUG 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARINETTE COUNTY UNTIL 800 PM CDT...
AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CRIVITZ...OR 18 MILES NORTHWEST OF MENOMINEE...MOVING SOUTHEAST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
LOOMIS...PORTERFIELD AND HARMONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
POSSIBLY TORNADOES.
&&
LAT...LON 4503 8777 4531 8811 4539 8798 4524 8771
4521 8772 4520 8773 4518 8773 4515 8767
4512 8766
TIME...MOT...LOC 0017Z 313DEG 22KT 4527 8792
WIND...HAIL 60MPH 1.00IN
$$
MPC757
WWUS53 KGRB 080035
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
735 PM CDT SAT AUG 7 2010
WIC075-080100-
/O.CON.KGRB.SV.W.0071.000000T0000Z-100808T0100Z/
MARINETTE WI-
735 PM CDT SAT AUG 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARINETTE COUNTY UNTIL 800 PM CDT...
AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
EAST OF CRIVITZ...OR 11 MILES NORTHWEST OF MENOMINEE...MOVING
SOUTHEAST AT 25 MPH.
AT 730 PM CDT...A TRAINED SPOTTER REPORTED A ROTATING WALL CLOUD
NEAR CRIVITZ WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORTERFIELD AND HARMONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND POSSIBLY TORNADOES.
&&
LAT...LON 4503 8777 4526 8805 4534 8792 4524 8771
4521 8772 4520 8773 4518 8773 4515 8767
4512 8766
TIME...MOT...LOC 0034Z 313DEG 22KT 4520 8781
WIND...HAIL 60MPH 1.00IN
$$
MPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:52 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Aug 7, 3:52 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 352 PM CDT SAT AUG 7 2010 .SHORT TERM...TONIGHT AND SUNDAY SEVERAL ISSUES TO DEAL WITH FOR TONIGHT INTO...INCLUDING PRECIPITATION ASSOCIATED WITH WEAK 850MB WARM ADVECTION AND MOISTURE ADVECTION THIS EVENING...THEN MCS ACTIVITY OVERNIGHT INTO SUNDAY MORNING AND THEN REDEVELOPMENT OF STORMS SUNDAY AFTERNOON. MODELS CONTINUE TO SHOW WEAK 850MB WARM ADVECTION AND MOISTURE TRANSPORT INTO NORTHERN MINNESOTA AND NORTHERN WISCONSIN THIS EVENING. CONVECTION DID BREAK OUT ACROSS NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN THIS AFTERNOON. MODELS ARE HINTING AS CONVECTION ACROSS THE NORTHERN HALF OF THE FORECAST AREA THIS EVENING ASSOCIATED WITH THIS FEATURE. HAVE TRENDED RAIN CHANCES HIGHEST ACROSS THE NORTH WITH THIS FEATURE. OVERNIGHT...MCS ACTIVITY THAT IS EXPECTED TO DEVELOP ACROSS WESTERN MINNESOTA WILL MOVE INTO CENTRAL AND NORTH CENTRAL WISCONSIN OVERNIGHT. DAY ONE HAS PORTIONS OF CENTRAL AND NORTH CENTRAL IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE TONIGHT. COMPLEX ACROSS MINNESOTA SHOULD EVOLVE INTO A WIND EVENT ACROSS WISCONSIN OVERNIGHT. MODELS DO HAVE SEVERAL SOLUTIONS ON HOW THIS COMPLEX WILL EVOLVE LATE TONIGHT...BUT TRENDED TOWARD THE CANADIAN/ECMWF SOLUTION FOR SUNDAY MORNING. MANY QUESTION STILL LINGER IF ATMOSPHERE CAN RECOVER SUNDAY AFTERNOON FOR ADDITIONAL STORMS. TOOK A COMPROMISE BETWEEN THE COOLER MET GUIDANCE AND THE WARMER MAV GUIDANCE. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY. LOOKS LIKE WE GET BACK INTO THE PATTERN THAT WE'VE HAD MUCH OF THE SUMMER...A MAINLY ZONAL FLOW ALOFT AND A SURFACE BOUNDARY THAT MOVES NORTH AND SOUTH PERIODICALLY AS SHORT WAVES MOVE THROUGH THE UPPER FLOW. DEWPOINTS ARE EXPECTED TO BE IN THE 60S AND 70S BRINGING THE POTENTIAL OF HEAVY RAINS. WE ARE CLOSE TO RECORD SUMMER RAINFALL IN MUCH OF THE FORECAST AREA AND THE GROUND REMAINS WET IN MANY PLACES. SO THERE IS SOME POTENTIAL OF SMALL STREAM AND URBAN FLOODING AT TIMES NEXT WEEK. BEST CHANCE OF RAIN LOOKS TO BE TUESDAY NIGHT AS A WARM FRONT LIFTS NORTH ACROSS THE AREA AND WEDNESDAY AS A WEAK COLD FRONT GOES BY. MIGHT GET A FEW DRY DAYS THURSDAY AND FRIDAY AS MID LEVELS MAY BE WARM ENOUGH TO BE CAPPED. A DECENT COLD FRONT WILL MOVE THROUGH FRIDAY NIGHT OR SATURDAY AND BRING A LINE OF STORMS AND THEN DRIER AND COOLER WEATEHR FOR A COUPLE DAYS AFTER. && .AVIATION...TWO CLUSTER OF SHOWERS AND STORMS MOVING ACROSS THE REGION THIS AFTERNOON. FIRST CLUSTER NEAR OSHKOSH MOVING EAST TOWARDS THE LAKE. THIS CLUSTER WILL AFFECT KOSH AND KMTW BY 00Z. SECOND CLUSTER OF STORMS NOW WORKING INTO NORTHWEST WISCONSIN. THESE STORMS MAY AFFECT KTKV...KRHI...KRRL...KAUW...KAIG BY LATE AFTERNOON AND EARLY EVENING. WEAK 850MB WARM ADVECTION WILL CONTINUE THROUGHOUT THE EVENING...THEREFORE SCATTERED CONVECTION SHOULD CONTINUE THROUGH MOST OF THE EVENING NORTH OF KSUE...KAUW LINE. OVERNIGHT...A COMPLEX OF THUNDERSTORMS THAT IS EXPECTED TO DEVELOP ACROSS WESTERN MINNESOTA WILL MOVE INTO NORTH CENTRAL AND CENTRAL WISCONSIN. THIS CLUSTER OF STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND LOCALLY HEAVY RAIN. THE CLUSTER OF STORMS WILL MOVE ACROSS NORTHEAST WISCONSIN SUNDAY MORNING. MANY QUESTIONS LINGER IF STORMS WOULD REDEVELOP SUNDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && ECKBERG/RDM
Hazardous weather outlook, Aug 7, 3:30 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT SAT AUG 7 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 330 PM CDT SAT AUG 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF NORTH CENTRAL AND CENTRAL WISCONSIN TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING AS A WARM FRONT PUSHES NORTH ACROSS THE REGION. AN ISOLATED SEVERE STORM IS POSSIBLE. MEANWHILE...A COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS WESTERN MINNESOTA AND EASTERN NORTH DAKOTA THIS EVENING...THEN MOVE INTO NORTH CENTRAL AND CENTRAL WISCONSIN OVERNIGHT. THIS CLUSTER OF STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND HEAVY RAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER NORTHEAST AND EAST CENTRAL WISCONSIN SUNDAY MORNING AS A COMPLEX OF THUNDERSTORMS MOVES THROUGH THE AREA. DAMAGING WINDS AND LOCALLY HEAVY RAIN ARE POSSIBLE WITH THESE STORMS. THERE IS A SMALL CHANCE FOR THUNDERSTORMS TO REDEVELOP SUNDAY AFTERNOON...ALTHOUGH THERE IS A LOT OF UNCERTAINTY IF THEY WOULD BECOME SEVERE. THUNDERSTORMS ARE LIKELY AT TIMES NEXT WEEK. ALTHOUGH THERE IS MUCH UNCERTAINTY CONCERNING THE EXACT TIMES WHEN THE STORMS WILL OCCUR...THE OVERALL WEATHER PATTERN WILL BE FAVORABLE FOR THE STORMS TO PRODUCE HEAVY RAINFALL. A PROLONGED PERIOD OF VERY HUMID CONDITIONS IS ALSO LIKELY STARTING SUNDAY AND CONTINUING THROUGH MUCH OF NEXT WEEK. PERSONS WITH RESPIRATORY CONDITIONS OR IN POOR HEALTH MAY NEED TO CURTAIL OUTDOOR ACTIVITIES AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO SUNDAY MORNING. LMZ521-522-541>543-082030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 330 PM CDT SAT AUG 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THE STRONGER STORMS COULD PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT WITH GUSTY WINDS AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA SUNDAY MORNING. THE STRONGEST STORMS IN THE COMPLEX COULD PRODUCE VERY STRONG WINDS AND CHOPPY SEAS ALONG WITH TORRENTIAL RAINS THAT WILL REDUCE VISIBILITIES BELOW ONE MILE FOR A PERIOD OF TIME. ADDITIONAL THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AFTERNOON. THUNDERSTORMS ARE ALSO LIKELY AT TIMES THROUGH THE NEXT WEEK. THE RETURN OF VERY HUMID AIR TO THE REGION COULD ALSO RESULT IN FOG AND HAZE AND PERIODS OF REDUCED VISIBILITIES OVER THE LAKE. ALWAYS BE SURE TO CHECK THE LATEST FORECAST FOR UPDATED INFORMATION BEFORE HEADING OUT ON THE WATER. ECKBERG/RDM
In the hours before
Special weather statement, Aug 7, 5:00 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 500 PM CDT SAT AUG 7 2010 WIZ037-038-048-049-072230- CALUMET-OUTAGAMIE-WAUPACA-WINNEBAGO- 500 PM CDT SAT AUG 7 2010 ...THUNDERSTORM APPROACHING APPLETON... AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM SIX MILES SOUTHWEST OF APPLETON. THE STORM WAS MOVING EAST AT 30 MPH. WINDS TO 30 MPH...OCCASIONAL LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... APPLETON BY 505 PM CDT... KAUKAUNA BY 520 PM CDT... ANOTHER STORM WAS DEVELOPING IN SOUTHEAST WAUPACA COUNTY. IF A STORM APPROACHES YOUR LOCATION...MOVE INSIDE. JKL
Special weather statement, Aug 7, 6:47 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 647 PM CDT SAT AUG 7 2010 WIZ013-073-080045- NORTHERN MARINETTE COUNTY-SOUTHERN MARINETTE COUNTY- 647 PM CDT SAT AUG 7 2010 ...STRONG STORM MOVING OVER MARINETTE COUNTY... AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 33 MILES NORTHWEST OF MARINETTE...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WAUSAUKEE... MIDDLE INLET... LOOMIS... MCALLISTER... PORTERFIELD... MARINETTE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MPC
Local storm report, Aug 7, 6:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
658 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 3 WSW ATHELSTANE 45.41N 88.15W
08/07/2010 E0.50 INCH MARINETTE WI TRAINED SPOTTER
AND WINDS ESTIMATED 35 TO 40 MPH.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:31 PM CDT | Special Marine Warning | GRB | 74 min | |
| Aug 7, 7:58 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 42 min |
| Aug 7, 11:17 PM CDT | Areal Flood Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more | 3 hr |
| Aug 8, 12:56 AM CDT | Flash Flood Warning | GRB | Lincoln | 3 hr |
| Aug 8, 1:29 AM CDT | Areal Flood Advisory | GRB | Langlade, Marathon, Marinette, Menominee, Oconto, Shawano | 3 hr |
| Aug 8, 3:37 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc | 37 min |
| Aug 8, 3:41 AM CDT | Special Marine Warning | GRB | 81 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.